| Catalog Number |
68-240 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/10/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported a "deflation".This record is for the right side.The device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
Event or Problem Description
Device has been explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
Event or Problem Description
Healthcare professional reported a "deflation".Later through the returned good authorization (rga) paperwork reported "valve delaminated from shell" as a surgery observation.This record is for the right side.The device was explanted.
Additional Manufacturer Narrative
Device evaluation: the device related to the reported events deflation and delamination was received on april 27, 2026 with lot number 1713981.Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ deflation: observed opening in the diaphragm valve assesses as a cracked valve seat diaphragm valve.No further actions are required as it is not related to the manufacturing process.¿ delamination: observed delamination of diaphragm valve through microscopic inspection assessed as adhesive failure.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis creases are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description